# SDR DXTA2015051906020

- Difficulty date: May 18, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 10,761 hours, 8,561 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MILDEW SMELL AT FLIGHT LEVEL 410.  R & R WATER SEPARATOR CONDENSER SOCK IAW AMM 21-51-00. OPS & LEAK CHECKED GOOD.
